MathSciNet Relay Station
MathSciNet bibliographic data
MR2886508 47H09 (47H05 49N15 90C25)
Bauschke, Heinz H.; Moffat, Sarah M.; Wang, Xianfu Firmly nonexpansive mappings and maximally monotone operators: correspondence and duality. Set-Valued Var. Anal. 20 (2012), no. 1, 131–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement